# SDR UIEA2012011900012

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 57,594 hours, 10,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 802
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FIRE/OVERHEAT NR 1 EICAS MESSAGE DISPLAYED WITH STATSS MESSAGE NR 1 FIRE LOOP A,  DISPLAYED.  PERFORMED PNEUMATIC DUCT LEAK IAW MM 36-11-00, NO LEAKS FOUND.  PERFORMED TROUBLESHOOTING ON NR1 ENGINE FIRE DETECTION, INSPECTED UPPER AFT, LOWER AFT, LOWER FWD FIRE DETECTOR LOOPS, NO TROUBLE FOUND.  MEASURED RESISTANCE OF THE DETECTOR ELEMENTS AND OK. CHECKED WIRING AND OK; AS PRECAUTION; UPPER AFT LOOP REPLACED IAW MM 26-11-02 AND ALL TESTED NORMAL.
